MathSciNet Relay Station
MathSciNet bibliographic data
MR270448 (42 #5336) 60.62
Clark, J. M. C. The representation of functionals of Brownian motion by stochastic integrals. Ann. Math. Statist. 41 1970 1282–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement